# SDR 96ZZZX491

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521M
- Make and model: Beech 1900C
- Aircraft serial: UB68
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug Assy
- Part number: MS3126F10P
- Condition: Corroded
- Location: Nlg Actuator
- Part time: 9,100 hours
- Component: Airight, 11238002223
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UNSAFE INDICATION.  FOUND PLUG ASSY CORRODED.  SUBJECT PLUG IS PART OF ELECTRICAL HARNESS AND IS LOCATED IN THE UPPER LEFT SIDE OF NOSE WHEELWELL.  IT IS EXPOSED TO THE ELEMENTS AND A GOOD DEAL OF HARNESS MOTION.  SUBMITTER RECOMMENDS CLOSER INSPECTION DURING DETAIL INSPECTIONS WHICH ALREADY CALL FOR A CHECK FOR CONDITION.  IF CONDITION IS AT ALL SUSPECT, DISCONNECT, INSPECT, CLEAN, REASSEMBLE, AND SEAL.
